# SDR VNAA2024052011101

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 20,633 hours, 18,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 453-469
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASH/HOLE IN RT SIDE OF CABIN EXTERIOR AT THE "G" IN EAGLE / C/W MAJOR AIRFRAME REPAIR ( FS453.00 - FS469.00 ) & ( STGR16 - STGR17 ) IAW CRJ900 SRM 53-00-01-201-001-A03.
